# SDR DALA1232266818

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FRAME BS 720.  REMOVED DAMAGE PER SRM 53-00-07 REPAIR 5.  FORMED REPAIR ANGLE PER SRM 53-00-07 REPAIR 5.  HFEC INSPECTION OF DAMAGE CUT OUT OK IAW SRM 53-00-07.  COMPLIED WITH HFEC OF HOLES COMMON TO THE REPAIR PER SRM 53-00-07 REPAIR 5.  NO INDICATIONS NOTED, FABRICATED REPAIR AND DRILLED PER SRM 53-00-07 REPAIR 5.  REPAIRED PER SRM  53-00-07 REPAIR 5.
